Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 94, Number 2, Pages 316–342 (Mi tmf1425)  

This article is cited in 2 scientific papers (total in 2 papers)

(Anti)self-dual gauge fields in dimension $d\ge 4$

T. A. Ivanovaa, A. D. Popovb

a M. V. Lomonosov Moscow State University
b Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics

Abstract: The (anti)self-duality equations for gauge fields in dimension $d=4$ and the generalization of these equations for $d>4$ are considered. The results on solutions of the (anti)self-duality equations in $d\ge 4$ are reviewed. Some new classes of solutions of Yang–Mills equations in $d\ge 4$ for arbitrary gauge fields are described.

Full text: PDF file (2488 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 94:2, 225–242

Bibliographic databases:

Received: 27.04.1992

Citation: T. A. Ivanova, A. D. Popov, “(Anti)self-dual gauge fields in dimension $d\ge 4$”, TMF, 94:2 (1993), 316–342; Theoret. and Math. Phys., 94:2 (1993), 225–242

Citation in format AMSBIB
\Bibitem{IvaPop93}
\by T.~A.~Ivanova, A.~D.~Popov
\paper (Anti)self-dual gauge fields in dimension $d\ge 4$
\jour TMF
\yr 1993
\vol 94
\issue 2
\pages 316--342
\mathnet{http://mi.mathnet.ru/tmf1425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1221739}
\zmath{https://zbmath.org/?q=an:0802.58066}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 94
\issue 2
\pages 225--242
\crossref{https://doi.org/10.1007/BF01019334}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LZ24300011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1425
  • http://mi.mathnet.ru/eng/tmf/v94/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Loginov, “Construction of Multi-Instantons in Spaces of Dimension $d\leqslant 8$”, Theoret. and Math. Phys., 145:2 (2005), 1533–1538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Loginov, EK, “Classification of BPS equations in higher dimensions”, Physical Review D, 78:6 (2008), 065010  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:348
    Full text:140
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021